# SDR DL767954374

- Difficulty date: November 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N103DA
- Make and model: Boeing 767232
- Aircraft serial: 22215
- System (JASC): 2710 · Aileron Control System
- Part: Spring
- Part number: 698812842
- Condition: Broken
- Location: Aileron Drum
- Component: 253T11423
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT, CHECKING CONTROLS F/O SIDE AILERONS EXTREMELY STIFF, VERY DIFFICULT TO MOVE.  AFTER INSPECTION FOUND SPRING (P/N 69881284-2), BROKEN ON F/O AILERON DRUM ASSY (P/N 253T1142-3).
